# SDR DALA2023062905229

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,004 hours, 31,440 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 OBSERVED F/O FWD WINDOW ARCING IN FLIGHT WITH NO EICAS INDICATION. FOLLOWED QRH 1.13 WITH ARCING STOPPING ONCE WINDOW HEAT REMOVED. BURN DAMAGE WAS OBSERVED ON F/O FWD WINDOW. CORRECTIVE ACTION: REMOVED AND REPLACED F/O NO.01 WINDSHIELD PER B757 AMM 56-11. REMOVED AND REPLACED HEAT CONTROL UNIT PER B757 AMM 30-41. (4724308)
